# SDR SIMA981851

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7064588
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BFL - FLT 3272 - LOST ALL HYD SYSTEM FLUID ON TAKEOFF.  FOUND BROKEN LANDING GEAR RETRACT LINE AT NOSE LANDING GEAR DOWNLOCK ACTUATOR.   REMOVED LINE, CAPPED PORTS, SERVICED SYSTEM AND FERRIED AIRCRAFT TO LAX FOR REPAIR.  REPLACED LINE AT LAX.  ALSO, REPLACED BOTH NOSE TIRES FOR FLUID CONTAMINATION.  AIRCRAFT RETURNED TO SERVICE.  (X)
